RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 295, Number 4, Pages 777–781 (Mi dan8026)  

This article is cited in 10 scientific papers (total in 10 papers)

MATHEMATICS

Filtrations of a Lie algebra of vector fields and the nilpotent approximation of controllable systems

A. A. Agrachev, A. V. Sarychev

All-Union Institute scientific and technical information, Moscow

Full text: PDF file (594 kB)

English version:
Doklady Mathematics, 1988, 36:1, 104–108

Bibliographic databases:
UDC: 517.977.1+514.7
Presented: Е. Ф. Мищенко
Received: 27.02.1986

Citation: A. A. Agrachev, A. V. Sarychev, “Filtrations of a Lie algebra of vector fields and the nilpotent approximation of controllable systems”, Dokl. Akad. Nauk SSSR, 295:4 (1987), 777–781; Dokl. Math., 36:1 (1988), 104–108

Citation in format AMSBIB
\Bibitem{AgrSar87}
\by A.~A.~Agrachev, A.~V.~Sarychev
\paper Filtrations of a Lie algebra of vector fields and the nilpotent
approximation of controllable systems
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 295
\issue 4
\pages 777--781
\mathnet{http://mi.mathnet.ru/dan8026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=906538}
\zmath{https://zbmath.org/?q=an:0850.93106}
\transl
\jour Dokl. Math.
\yr 1988
\vol 36
\issue 1
\pages 104--108


Linking options:
  • http://mi.mathnet.ru/eng/dan8026
  • http://mi.mathnet.ru/eng/dan/v295/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Tret'yak, “On necessary conditions for odd optimability of high speed prbblem for the linear on control systems”, Math. USSR-Sb., 70:1 (1991), 47–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. L. Sachkov, “Exponential map in the generalized Dido problem”, Sb. Math., 194:9 (2003), 1331–1359  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Yu. L. Sachkov, “Discrete symmetries in the generalized Dido problem”, Sb. Math., 197:2 (2006), 235–257  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Yu. L. Sachkov, “The Maxwell set in the generalized Dido problem”, Sb. Math., 197:4 (2006), 595–621  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Yu. L. Sachkov, “Complete description of the Maxwell strata in the generalized Dido problem”, Sb. Math., 197:6 (2006), 901–950  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. A. A. Ardentov, Yu. L. Sachkov, “Extremal trajectories in a nilpotent sub-Riemannian problem on the Engel group”, Sb. Math., 202:11 (2011), 1593–1615  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. P. Mashtakov, “Algoritmicheskoe i programmnoe obespechenie resheniya konstruktivnoi zadachi upravleniya negolonomnymi pyatimernymi sistemami”, Programmnye sistemy: teoriya i prilozheniya, 3:1 (2012), 3–29  mathnet
    8. J.-P. Gauthier, Yu. L. Sachkov, “On the free Carnot (2,3,5,8) group”, Programmnye sistemy: teoriya i prilozheniya, 6:2 (2015), 45–61  mathnet
    9. Andrey A. Ardentov, “Controlling of a Mobile Robot with a Trailer and Its Nilpotent Approximation”, Regul. Chaotic Dyn., 21:7-8 (2016), 775–791  mathnet  crossref
    10. A. V. Podobryaev, “Symmetries in left-invariant optimal control problems”, Sb. Math., 211:2 (2020), 275–290  mathnet  crossref  crossref  isi
  • Number of views:
    This page:86
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020